# SDR SWAA2024082618420

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT FRAME HAS CORROSION ON SEVERAL AREAS FROM BS 396 TO BS500I; WL 156; LBL 25.<[01] UPDATED P/N.;[02] REMOVED AND REPLACED LH FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 143A7500 ID:0095 REV: -;[03] RII COMPLETE;[04] VERIFIED
